PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1 | 5-21
Tytuł artykułu

Embeddings of chains into chains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Continuity of isotone mappings and embeddings of a chain G into another chain are studied. Especially, conditions are found under which the set of points of discontinuity of such a mapping is dense in G.
Słowa kluczowe
Rocznik
Tom
25
Numer
1
Strony
5-21
Opis fizyczny
Daty
wydano
2005
otrzymano
2005-04-18
poprawiono
2005-05-30
Twórcy
  • Masaryk University, Faculty of Education, Poříčí 31, 603 00 Brno, Czech Republic
  • Masaryk University, Faculty of Education, Poříčí 31, 603 00 Brno, Czech Republic
Bibliografia
  • [1] G. Birkhoff, Generalized arithmetics, Duke Math. J. 9 (1942), 283-302.
  • [2] G. Birkhoff, Lattice Theory, 3rd edition, Amer. Math. Soc., Providence, RI, 1967.
  • [3] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig 1914 (reprinted in: Chelsea Publ. Co., New York 1978).
  • [4] S. Kurepa, Peano's transformations and Suslin's problem, (in Serbo-Croatian), Glasnik Mat.- Fiz. Astr. Ser. II 8 (1953), 175-190.
  • [5] J. Novák, On some ordered continua of power $2^{ℵ₀}$ containing a dense subset of power Ŕ1, Czechoslovak Math. J.1 (76) (1951), 63-79.
  • [6] M. Novotný, On similarity of ordered continua of types τ and τ², (in Czech), Časopis Pěst. Mat. 78 (1953), 59-60.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1090
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.